# SDR SWIA201231456

- Difficulty date: August 3, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N416SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7089
- Aircraft time: 34,933 hours, 28,735 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RECEIVED NOSE GEAR AMBER DASHES MOMENTARILY AND NOSE GEAR DISAGREE.  (FLT 4824)  REPLACED DAMAGED WOW NR 2 AND CENTERED HARNESS ASSEMBLIES IN REFERENCE TO AMM.
